MAUDE Adverse Event Report: HALYARD - IRVINE HOMEPUMP C-SERIES*, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

HALYARD - IRVINE HOMEPUMP C-SERIES*, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C100020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, 0202979907, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 25-jan-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown, flow rate: unknown, procedure: unknown, cathplace: unknown.It was reported the homepump-c infused 6-hours earlier than expected.The pump was started on (b)(6) 2018 and was disconnected on (b)(6) 2018 due to an earlier than expected infusion completion.There was no reported injury.No additional information was provided.
 
Event or Problem Description
Additional information received 08-feb-2019 stated the pump had depleted around 6-hours earlier than expected.Fill volume: 96 ml flow rate: 2ml/hr.
 
Additional Manufacturer Narrative
All information reasonably known as of 18-feb-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requi.

Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8281107
Report Number2026095-2019-00013
Device Sequence Number19368227
Product Code MEB
UDI-Device Identifier30680651442681
UDI-Public30680651442681
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model NumberC100020
Device Catalogue Number101356105
Device Lot Number0202979907
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date02/18/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL 50MG/ML AND0.9: SODIUM CHLORIDE